# SDR SWAA2025072985553

- Difficulty date: June 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 LBL22 WL156.  EVALUATED; LOCATED; DRILLED; REMOVED AND REPLACED AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 146A7500 REV -, DWG 146A0061 REV A, AND DWG 146A7500 REV -.
